| Model Number |
560BC1 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: during preventive maintenance by service technician, it was observed that the bio-console 560 instrument had a power supply voltage fluctuating between 26-28vdc.The issue was resolved by calibrating and replacing the power supply 28v.Preventive maintenance was completed per specifications.Note: the instrument was serviced in the facility by a field service technician.The instrument was not returned to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During preventive maintenance by a service technician this bio-console 560 instrument had a power supply voltage fluctuating between 26-28vdc.This was detected during service so there was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Update to b5: medtronic received additional information that there was no error message, just an alert for low battery.There was no damage to the device,no visible air in system/tubing and no abnormal electrical event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction h5 (label for single use): this field has been updated.Correction h8 (usage of device): this field has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.